Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
 
Top Read Articles
Published in last 1 year |  In last 2 years |  In last 3 years |  All

1 [A Note on the Minimum Total Coloring of Planar Graphs] 2016 Vol.32(8):967-974
Hui Juan WANG, Zhao Yang LUO, Bin LIU, Yan GU, Hong Wei GAO [Abstract] ( 43 ) [HTML 0 KB][PDF 250 KB] (97)
2 [A New Functor from D5-Mod to E6-Mod] 2016 Vol.32(8):867-892
Xiao Ping XU [Abstract] ( 32 ) [HTML 0 KB][PDF 324 KB] (107)
3 [Existence of Periodic Solutions for Neutral Functional Differential Equations with Nonlinear Difference Operator] 2016 Vol.32(12):1541-1556
Shi Ping LU [Abstract] ( 29 ) [HTML 0 KB][PDF 241 KB] (97)
4 [The Commutator of the Kato Square Root for Second Order Elliptic Operators on Rn] 2016 Vol.32(10):1121-1144
Yan Ping CHEN, Yong DING, Steve HOFMANN [Abstract] ( 28 ) [HTML 0 KB][PDF 337 KB] (195)
5 [Liouville Type Results for a p-Laplace Equation with Negative Exponent] 2016 Vol.32(12):1515-1540
Zong Ming GUO, Lin Feng MEI [Abstract] ( 28 ) [HTML 0 KB][PDF 323 KB] (130)
6 [Lp Estimates of Rough Maximal Functions Along Surfaces with Applications] 2016 Vol.32(8):925-942
Ahmad AL-SALMAN, Abdulla M. JARRAH [Abstract] ( 27 ) [HTML 0 KB][PDF 270 KB] (132)
7 [A Solvability Criterion for Finite Groups] 2016 Vol.32(8):982-992
Guo Hua QIAN, Tian Ze LI [Abstract] ( 25 ) [HTML 0 KB][PDF 214 KB] (123)
8 [Discrete Weighted Hardy Inequalities with Different Kinds of Boundary Conditions] 2016 Vol.32(9):993-1013
Zhong Wei LIAO [Abstract] ( 25 ) [HTML 0 KB][PDF 266 KB] (144)
9 [On Coleman Automorphisms of Finite Nilpotent Groups by Cyclic Groups] 2016 Vol.32(12):1459-1464
Jin Ke HAI, Sheng Bo GE [Abstract] ( 25 ) [HTML 0 KB][PDF 173 KB] (114)
10 [Lp Estimates for Bi-parameter and Bilinear Fourier Integral Operators] 2017 Vol.33(2):165-186
Qing HONG, Lu ZHANG [Abstract] ( 25 ) [HTML 0 KB][PDF 316 KB] (76)
11 [Endpoint Estimates of Generalized Homogeneous Littlewood-Paley g-functions over Non-Homogeneous Metric Measure Spaces] 2016 Vol.32(9):1035-1074
Xing FU, Ji Man ZHAO [Abstract] ( 22 ) [HTML 0 KB][PDF 443 KB] (129)
12 [On Levine-O'Sullivan's Sequence and Its Conjecture] 2016 Vol.32(8):961-966
Jia Yuan, HU Wen, Peng ZHANG [Abstract] ( 22 ) [HTML 0 KB][PDF 165 KB] (131)
13 [The Global Well-posedness for the 2D Leray-α MHD Equations with Zero Magnetic Diffusivity] 2016 Vol.32(10):1145-1158
Qiong Lei CHEN [Abstract] ( 22 ) [HTML 0 KB][PDF 257 KB] (119)
14 [Sharp Bounds for Fractional One-sided Operators] 2016 Vol.32(11):1255-1278
María Silvina RIVEROS, Raúl Emilio VIDAL [Abstract] ( 22 ) [HTML 0 KB][PDF 314 KB] (125)
15 [A Homomorphism between Circuit Cobordism Groups and Pseudohomology Groups over Configuration Space B] 2016 Vol.32(12):1415-1429
Shao Feng [Abstract] ( 21 ) [HTML 0 KB][PDF 269 KB] (118)
16 [The Intersection Numbers of Nearly Kirkman Triple Systems] 2016 Vol.32(12):1430-1450
Bing Li FAN, Zhong Hao JIANG [Abstract] ( 21 ) [HTML 0 KB][PDF 252 KB] (96)
17 [On Graph-Lagrangians and Clique Numbers of 3-Uniform Hypergraphs] 2016 Vol.32(8):943-960
Yan Ping SUN, Yue Jian PENG, Biao WU [Abstract] ( 20 ) [HTML 0 KB][PDF 253 KB] (116)
18 [Stochastic Stability of Burgers Equation] 2016 Vol.32(12):1509-1514
Yan ZHENG [Abstract] ( 20 ) [HTML 0 KB][PDF 165 KB] (69)
19 [Real Submanifolds in Complex Spaces] 2017 Vol.33(1):1-20
Valentin BURCEA [Abstract] ( 20 ) [HTML 0 KB][PDF 288 KB] (98)
20 [On Three Differential Equations Associated with Chebyshev Polynomials of Degrees 3, 4 and 6] 2017 Vol.33(1):21-36
Li Chien SHEN [Abstract] ( 20 ) [HTML 0 KB][PDF 227 KB] (79)
21 [Expansive Homoclinic Classes of Generic C1-Vector Fields] 2016 Vol.32(12):1451-1458
Seunghee LEE, Junmi PARK [Abstract] ( 20 ) [HTML 0 KB][PDF 214 KB] (73)
22 [On a Novel Eccentricity-based Invariant of a Graph] 2016 Vol.32(12):1477-1493
Ke Xiang XU, Kinkar Ch. DAS, Ayse Dilek MADEN [Abstract] ( 20 ) [HTML 0 KB][PDF 319 KB] (106)
23 [Global and Local Convergence of a New Affine Scaling Trust Region Algorithm for Linearly Constrained Optimization] 2016 Vol.32(10):1203-1213
Chao GU, De Tong ZHU [Abstract] ( 19 ) [HTML 0 KB][PDF 209 KB] (111)
24 [Weighted Estimates for Commutators of Strongly Singular Calderón-Zygmund Operators] 2016 Vol.32(11):1297-1311
Yan LIN, Guo Ming ZHANG [Abstract] ( 19 ) [HTML 0 KB][PDF 246 KB] (117)
25 [Arithmetic Properties of Overpartition Triples] 2017 Vol.33(1):37-50
Liu Quan WANG [Abstract] ( 19 ) [HTML 0 KB][PDF 216 KB] (67)
26 [On Lawson's Area-minimizing Hypercones] 2016 Vol.32(12):1465-1476
Yong Sheng ZHANG [Abstract] ( 19 ) [HTML 0 KB][PDF 454 KB] (83)
27 [Tautological Integrals on Symmetric Products of Curves] 2016 Vol.32(8):901-910
Zhi Lan WANG [Abstract] ( 19 ) [HTML 0 KB][PDF 206 KB] (101)
28 [Commuting Dual Toeplitz Operators on the Harmonic Dirichlet Space] 2016 Vol.32(9):1099-1105
Jing Yu YANG, Yin Yin HU, Yu Feng, LU Tao YU [Abstract] ( 18 ) [HTML 0 KB][PDF 184 KB] (110)
29 [Banach Upper Density Recurrent Points of C0-flows] 2016 Vol.32(11):1312-1322
Qi YAN Jian Dong YIN, Ballesteros MARNELLIE, Wei Ling WU [Abstract] ( 18 ) [HTML 0 KB][PDF 213 KB] (70)
30 [Further Investigation into Split Common Fixed Point Problem for Demicontractive Operators] 2016 Vol.32(11):1357-1376
Yekini SHEHU, Oluwatosin T. MEWOMO [Abstract] ( 18 ) [HTML 0 KB][PDF 262 KB] (92)
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7